# SDR HALA0700023

- Difficulty date: January 12, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-300
- Aircraft serial: 24257
- Aircraft time: 79,719 hours, 15,252 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 4052500923
- Condition: Unknown
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

BTB - CAPT L FMC QUIT AFTER ENG START.  RETURNED TO GATE WHEN APU GEN TRANSFERRED L FMD START AGAIN.  RAN BOTH ENGS.  COULD NOT DUPLICATE PROBLEM.  AS PRECAUTION RERACKED L FMC.  GND OPS CHK OK PER AMM 34-61-01.  PERFORMED TASK 30, NO FAULTS NOTED.  A/C OK TO REMAIN IN LAND 3.
